Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 132, NWS Atlanta, GA

June 20, 2019Emanuel County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 20, 2019, 5:39 PM EDT for Emanuel County, Georgia. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2019, 5:39 PM EDT (21:39 UTC)
Expired
Jun 20, 2019, 6:00 PM EDT
In force
21 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Emanuel County, GA

The radar

The Robins AFB radar (KJGX), 103 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 1:44 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2019-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 768 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2019-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
768 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

459 
WUUS52 KFFC 202139
SVRFFC
GAC107-202200-
/O.NEW.KFFC.SV.W.0132.190620T2139Z-190620T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
539 PM EDT Thu Jun 20 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Emanuel County in east central Georgia...

* Until 600 PM EDT.

* At 539 PM EDT, severe thunderstorms were located along a line
  extending from Three Points to Kite, moving east at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Garfield, Summertown, Three Points, Dellwood, Modoc, Canoochee and
  Blundale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Peachtree City.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3262 8210 3264 8237 3268 8250 3269 8250
      3272 8245 3276 8243 3282 8226 3281 8223
      3280 8221 3282 8215 3280 8214 3266 8208
      3265 8207
TIME...MOT...LOC 2139Z 278DEG 50KT 3279 8227 3270 8253 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:19 PM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jun 20, 3:19 PM EDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
319 PM EDT Thu Jun 20 2019

.SHORT TERM /Tonight through Friday Night/...
Current radar loop shows a developing line of showers and
thunderstorms oriented from NE to SW across the state. Currently
this line extends from just north of Athens...through the ATL
area...then down to LaGrange. A few storms along this line are
severe and will see more severe storms as the afternoon and
evening continues. Capes along the line ranging from 1000 to
3000J/Kg with LIs in the -3 to -6 range. Precipitable waters are
in the 1.4 to 1.6in range with Effective Bulk Shear values ranging
from 35 to 45kt. With all this being said its still looks like
our greatest threats from any severe storms will be strong gusty
winds, Frequent Lightning, hail, and periods of heavy rain. The
risk of tornadoes is very low but not going to completely rule
them out. Expecting this activity to continue moving South and
east through tonight with the storms diminishing by 03-05z Friday.
Models show this line moving south of the area overnight with a
drier airmass moving in behind it. There will still be enough
moisture and instability around Friday afternoon for diurnally
driven convection to develop, but expecting things to be a lot
more isolated and weaker than today. Temps will be quite warm
Friday with mid 90s for Central GA and heat indices in excess of
100. Lows will be mainly in the 70s tonight and Friday night.

01

.LONG TERM /Saturday through Thursday/...
The extended portion of the forecast remains on track, with only
minor tweaks made based on the latest guidance. Typical summertime
conditions are expected throughout the weekend and into next
week, with scattered diurnally driven convection each afternoon.
Temperatures through the long term period will be slightly above
climatological normals. As an upper level ridge builds in over the
southeastern CONUS from the west, disturbances in the
northwesterly flow aloft could allow for the potential for
mesoscale complexes during the weekend. This will need to continue
to be monitored as guidance does not currently have a good handle
on the timing and locations of these more organized systems. The
approach of a more organized and well-defined shortwave on Monday
night into Tuesday could enhance PoPs primarily across northern
Georgia. However, some disagreement remains in the model guidance
with respect of the timing and nature of this system. The latest
GFS brings the shortwave and associated rain into north Georgia a
bit faster than the latest ECMWF -- on Monday night as opposed to
Tuesday morning -- and overall indicates more widespread
precipitation. High temperatures are anticipated to be 1-4 degrees
above average with mainly upper 80s in north Georgia and low to
mid 90s in central Georgia, while low temperatures are anticipated
to be 4-8 degrees above average with upper 60s in north Georgia
and low 70s in central Georgia.

King

&&

.AVIATION...
18Z Update...
SHRA/TSRA are beginning to pop across the area and will be
affecting the majority of the TAF sites this afternoon. We will
see storm activity continue through the evening hours then
diminish after sunset. Will see another round of SHRA/TSRA Friday
afternoon but it will not be as active as today. Ceilings will
start in the MVFR to VFR range with convection across the area
but will see VFR ceilings move in by 02-04z Fri. Not expecting any
MVFR or IFR ceilings over night. VFR ceilings should continue
through Fri afternoon when we will see some MVFR ceilings move in
with the precip activity tomorrow. VFR VSBYS will continue across
e area except some MVFR or IFR readings in and around any
stronger storms.

//ATL Confidence...18Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  92  71  92 /  30  10  40  50
Atlanta         72  91  73  90 /  40  20  20  50
Blairsville     63  84  65  85 /  50  10  50  50
Cartersville    68  91  71  90 /  30  20  40  50
Columbus        74  93  75  92 /  60  20  10  50
Gainesville     69  89  71  89 /  30  10  40  50
Macon           72  94  74  94 /  60  20  10  50
Rome            68  91  71  91 /  30  20  40  50
Peachtree City  70  92  72  90 /  40  20  20  50
Vidalia         74  94  76  95 /  70  10  10  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 10 PM EDT this evening for the
following zones: Baldwin...Banks...Barrow...Bibb...Bleckley...
Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton...
Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly...
Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jackson...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Madison...Marion...Meriwether...
Monroe...Montgomery...Morgan...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...01
LONG TERM....King
AVIATION...01
Hazardous weather outlook, Jun 20, 11:30 AM EDT, 6 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1130 AM EDT Thu Jun 20 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211530-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
1130 AM EDT Thu Jun 20 2019

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...Today and Tonight...

Scattered severe thunderstorms remain possible across the area
this afternoon and into tonight. The primary hazards with any
severe storms that occur will be damaging winds and large hail.
Frequent lightning and heavy rainfall are also possible with
stronger storms. The possibility of a brief, isolated tornado
cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Isolated to scattered thunderstorms can be expected Friday through
wednesday, primarily in the afternoon and evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible later today. Spotters are
encouraged to submit reports of any severe weather through the web
by going to weather.gov/atlanta.

In the hours before

Special weather statement, Jun 20, 5:07 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
507 PM EDT Thu Jun 20 2019

GAZ091-092-102>104-202130-
Schley GA-Stewart GA-Sumter GA-Marion GA-Webster GA-
507 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SCHLEY...
SOUTHEASTERN STEWART...NORTHWESTERN SUMTER...SOUTHEASTERN MARION AND
WEBSTER COUNTIES UNTIL 530 PM EDT...

At 506 PM EDT...a strong thunderstorm was near Troutman, or 7 miles
southeast of Lumpkin...moving east at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lumpkin, Preston, Richland, Plains, Weston, Troutman, Friendship,
Kimbrough, Westville, Centerpoint, Dumas and Leveretts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3192 8480 3193 8480 3192 8482 3202 8486
      3221 8436 3202 8427 3192 8462 3192 8467
      3193 8468 3193 8469 3192 8469
TIME...MOT...LOC 2106Z 255DEG 23KT 3195 8475

WIND...40MPH
Special weather statement, Jun 20, 5:08 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
508 PM EDT Thu Jun 20 2019

GAZ074-076-085-086-202145-
Jefferson GA-Washington GA-Emanuel GA-Johnson GA-
508 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON...
SOUTHEASTERN WASHINGTON...NORTHERN EMANUEL AND NORTHEASTERN JOHNSON
COUNTIES UNTIL 545 PM EDT...

At 507 PM EDT...a strong thunderstorm was near Pringle, or 11 miles
northeast of Wrightsville...moving east at 40 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Wadley, Bartow, Summertown, Three Points, Moxley, Blundale and
Colemans Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3271 8226 3274 8260 3293 8258 3296 8228
      3293 8227 3284 8232 3283 8230 3283 8226
      3280 8221 3282 8215 3281 8214 3277 8213
TIME...MOT...LOC 2107Z 277DEG 35KT 3284 8256

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 20, 5:09 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
509 PM EDT Thu Jun 20 2019

GAZ083-094-095-202130-
Peach GA-Houston GA-Twiggs GA-
509 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PEACH...HOUSTON AND
SOUTHWESTERN TWIGGS COUNTIES UNTIL 530 PM EDT...

At 509 PM EDT...a strong thunderstorm was over Houston Lake, or near
Perry...moving east at 50 mph.

  HAZARD...Winds up to 40 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Perry, Warner Robins, Robins Air Force Base, Sand Bed, Houston Lake,
Bonaire, Miami Valley, Kathleen and Lakewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.

LAT...LON 3245 8382 3259 8381 3263 8347 3246 8349
      3245 8350 3244 8349 3241 8349
TIME...MOT...LOC 2109Z 272DEG 42KT 3253 8370

WIND...40MPH
Local storm report, Jun 20, 5:16 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TSTM WND DMG     2 ESE FORSYTH           33.02N  83.91W
06/20/2019                   MONROE             GA   EMERGENCY MNGR

            TOTAL OF 50-100 TREES DOWN BEGINNING AT 42 SOUTH AND
            MAYNARDS MILL RD, CONTINUING EAST.

&&

EVENT NUMBER FFC1900333

KMM
Special weather statement, Jun 20, 5:23 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
523 PM EDT Thu Jun 20 2019

GAZ107-109-202200-
Dodge GA-Pulaski GA-
523 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DODGE AND PULASKI
COUNTIES UNTIL 600 PM EDT...

At 522 PM EDT...a strong thunderstorm was over Mock Springs, or near
Hawkinsville...moving east at 30 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Eastman, Hawkinsville, Dubois, Wallace, Gresston, Mock Springs and
Ocmulgee Banks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3215 8361 3224 8361 3225 8362 3225 8361
      3226 8361 3229 8337 3227 8335 3228 8334
      3229 8334 3228 8333 3230 8332 3231 8320
      3212 8320
TIME...MOT...LOC 2122Z 267DEG 26KT 3221 8355

HAIL...0.88IN
WIND...50MPH
Special weather statement, Jun 20, 5:23 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
523 PM EDT Thu Jun 20 2019

GAZ096-097-109-202200-
Laurens GA-Bleckley GA-Dodge GA-
523 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR LAURENS...SOUTHEASTERN BLECKLEY
AND NORTHWESTERN DODGE COUNTIES UNTIL 600 PM EDT...

At 523 PM EDT...a strong thunderstorm was over Roddy, or near
Cochran...moving east at 30 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cochran, Chester, Dexter, Cadwell, Rentz, Dubois, Plainfield, Empire,
Yonkers, Roddy and Cedar Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3230 8335 3240 8334 3248 8289 3225 8289
TIME...MOT...LOC 2123Z 267DEG 26KT 3235 8326

HAIL...0.88IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:10 PM EDTSpecial Weather StatementFFCMadison20 min
Jun 20, 5:28 AM EDTSevere Thunderstorm WarningFFCDade, Walker33 min
Jun 20, 5:34 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Polk41 min
Jun 20, 5:39 AM EDTSpecial Weather StatementFFCHaralson, Polk36 min
Jun 20, 6:01 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon44 min
Jun 20, 6:06 AM EDTSpecial Weather StatementFFCCarroll, Paulding24 min
Jun 20, 6:24 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens36 min
Jun 20, 6:30 AM EDTSpecial Weather StatementFFCCobb, Douglas30 min
Jun 20, 6:45 AM EDTSpecial Weather StatementFFCDawson, Lumpkin, Pickens30 min
Jun 20, 7:14 AM EDTSpecial Weather StatementFFCLumpkin, Towns, Union, White31 min
Jun 20, 1:56 PM EDTSpecial Weather StatementFFCCobb, Paulding34 min
Jun 20, 2:21 PM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe, Wilkes24 min
Jun 20, 2:34 PM EDTSpecial Weather StatementFFCCoweta, Fayette, Heard, Meriwether, Troup26 min
Jun 20, 2:41 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe, Wilkes49 min
Jun 20, 2:48 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Troup, Upson42 min
Jun 20, 3:03 PM EDTSpecial Weather StatementFFCSpalding27 min
Jun 20, 3:23 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe, Pike, Upson22 min
Jun 20, 3:28 PM EDTSpecial Weather StatementFFCFayette, Henry32 min
Jun 20, 3:30 PM EDTSpecial Weather StatementFFCTaliaferro30 min
Jun 20, 3:33 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry17 min
Jun 20, 3:34 PM EDTSpecial Weather StatementFFCJones26 min
Jun 20, 3:38 PM EDTSpecial Weather StatementFFCGreene37 min
Jun 20, 3:39 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jasper, Jones, Monroe, Putnam32 min
Jun 20, 3:42 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee48 min
Jun 20, 3:44 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Lamar, Monroe, Pike, Upson31 min
Jun 20, 3:44 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Morgan, Putnam46 min
Jun 20, 3:53 PM EDTSpecial Weather StatementFFCMonroe37 min
Jun 20, 3:57 PM EDTSevere Thunderstorm WarningFFCWarren5 min
Jun 20, 4:04 PM EDTSpecial Weather StatementFFCWilkes26 min
Jun 20, 4:07 PM EDTSpecial Weather StatementFFCPutnam23 min
Jun 20, 4:14 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Monroe, Twiggs, Wilkinson46 min
Jun 20, 4:17 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Jefferson, Taliaferro, Warren43 min
Jun 20, 4:26 PM EDTSpecial Weather StatementFFCWashington34 min
Jun 20, 4:27 PM EDTSpecial Weather StatementFFCTaylor33 min
Jun 20, 4:31 PM EDTSpecial Weather StatementFFCHancock29 min
Jun 20, 4:36 PM EDTSpecial Weather StatementFFCStewart, Webster24 min
Jun 20, 4:53 PM EDTSpecial Weather StatementFFCSumter37 min
Jun 20, 4:57 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jefferson, Johnson, Washington, Wilkinson34 min
Jun 20, 4:58 PM EDTSpecial Weather StatementFFCGlascock17 min
Jun 20, 5:00 PM EDTSpecial Weather StatementFFCSumter30 min
Jun 20, 5:07 PM EDTSpecial Weather StatementFFCWebster23 min
Jun 20, 5:08 PM EDTSpecial Weather StatementFFCJefferson37 min
Jun 20, 5:09 PM EDTSpecial Weather StatementFFCHouston21 min
Jun 20, 5:17 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington28 min
Jun 20, 5:21 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter39 min
Jun 20, 5:23 PM EDTSpecial Weather StatementFFCPulaski37 min
Jun 20, 5:25 PM EDTSevere Thunderstorm WarningFFCDooly, Sumter35 min
Jun 20, 5:30 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Pulaski30 min
Jun 20, 5:49 PM EDTSevere Thunderstorm WarningFFCCrisp, Dodge, Dooly, Pulaski, Telfair, Wilcox41 min
Jun 20, 5:58 PM EDTSpecial Weather StatementFFCLaurens32 min
Jun 20, 6:03 PM EDTSpecial Weather StatementFFCTelfair, Wheeler27 min
Jun 20, 6:17 PM EDTSevere Thunderstorm WarningFFCEmanuel, Laurens, Montgomery, Telfair, Toombs, Treutlen and 1 more58 min
Jun 20, 6:29 PM EDTSpecial Weather StatementFFCTelfair16 min
Jun 20, 7:12 PM EDTSpecial Weather StatementFFCToombs33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.